For the relief of headaches, mild to moderate body pains, and
pains associated with colds, fevers, teething and flu.
Each 5ml contains: Ibuprofen ï¿½ 100mg
7-12yrs: 10ml 3-4
2-7yrs: 5ml 3-4 times daily.
6months ï¿½ 2yrs: 2.5ml 3-4 times daily, or as prescribed by a physician.
If symptoms persist after two (2) days, consult a physician
Store in a dry place below 30ï¿½C. Protect from light.
Keuron Suspension is presented in 100ml amber glass bottles with plastic tamper evident caps in high quality paper packets.